# SDR SIMA20120804003

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 21,171 hours, 18,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE RIGHT EMERGENCY EXIT LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  LAMPED EMERGENCY LIGHT IAW MM 33-50-10.  TESTED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
